Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 9, Issue 2, 2015
Metadata
 

Bivariant cyclic cohomology and Connes’ bilinear pairings in noncommutative motives
Gonçalo Tabuada
pp. 265–285
Abstract | Full-Text PDF (303 KB) | Metadata

Duality functors for quantum groupoids
Sophie Chemla and Fabio Gavarini
pp. 287–358
Abstract | Full-Text PDF (558 KB) | Metadata

Metric and spectral triples for Dirichlet and resistance forms
Michael Hinz, Daniel J. Kelleher and Alexander Teplyaev
pp. 359–390
Abstract | Full-Text PDF (299 KB) | Metadata

Superconformal nets and noncommutative geometry
Sebastiano Carpi, Robin Hillier and Roberto Longo
pp. 391–445
Abstract | Full-Text PDF (455 KB) | Metadata

Equivalence of two approaches to Yang–Mills on noncommutative torus
Partha Sarathi Chakraborty and Satyajit Guin
pp. 447–471
Abstract | Full-Text PDF (259 KB) | Metadata

Scalar curvature for noncommutative four-tori
Farzad Fathizadeh and Masoud Khalkhali
pp. 473–503
Abstract | Full-Text PDF (426 KB) | Metadata

Inequalities à la Frölicher and cohomological decompositions
Daniele Angella and Adriano Tomassini
pp. 505–542
Abstract | Full-Text PDF (341 KB) | Metadata

Cohomological approach to the graded Berezinian
Tiffany Covolo
pp. 543–565
Abstract | Full-Text PDF (265 KB) | Metadata

Galois bimodules and integrality of PI comodule algebras over invariants
Pavel Etingof
pp. 567–602
Abstract | Full-Text PDF (331 KB) | Metadata

The analytical assembly map and index theory
Markus Land
pp. 603–619
Abstract | Full-Text PDF (214 KB) | Metadata

Large time limit and local $L^2$-index theorems for families
Sara Azzali, Sebastian Goette and Thomas Schick
pp. 621–664
Abstract | Full-Text PDF (391 KB) | Metadata